Please use this identifier to cite or link to this item: https://doi.org/10.21256/zhaw-1739
Title: On the dimensions of automorphism groups of eight-dimensional ternary fields II
Authors : Bödi, Richard
Published in : Geometriae Dedicata
Volume(Issue) : 53
Issue : 2
Pages : 201
Pages to: 216
Publisher / Ed. Institution : Springer
Publisher / Ed. Institution: Wien
Issue Date: Nov-1994
License (according to publishing contract) : Licence according to publishing contract
Type of review: Peer review (Publication)
Language : English
Subject (DDC) : 500: Natural sciences and mathematics
Abstract: Let T be an eight-dimensional, connected, locally compact ternary field and let Г denote a connected closed Lie subgroup of its automorphism group which is taken with the compact-open topology. It is proved that if the ternary fixed field FГ of Г is connected, then Г is either isomorphic to one of the compact Lie groups G2 or SU3ℂ, or the (covering) dimension of Г is at most 7.
Further description : Erworben im Rahmen der Schweizer Nationallizenzen (http://www.nationallizenzen.ch)
Departement: School of Engineering
Publication type: Article in scientific Journal
DOI : 10.1007/BF01264022
10.21256/zhaw-1739
ISSN: 0046-5755
URI: https://digitalcollection.zhaw.ch/handle/11475/3236
Appears in Collections:Publikationen School of Engineering



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.